MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP AUTO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CA761NTS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information from the patient alleging that the patient becomes dizzy.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
BIPAP AUTO BIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18011248
Report Number2518422-2023-27862
Device Sequence Number12629816
Product Code BZD
UDI-Device Identifier00606959031746
UDI-Public00606959031746
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCA761NTS
Device Catalogue NumberCA761NTS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2021
Initial Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown